RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2016, Volume 80, Issue 5, Pages 61–76 (Mi izv8473)  

This article is cited in 2 scientific papers (total in 2 papers)

Cohomological invariants of central simple algebras

A. S. Merkur'ev

California State University, Los Angeles, Department of Mathematics

Abstract: We determine the indecomposable degree 3 cohomological invariants of tuples of central simple algebras with linear relations. Equivalently, we determine the degree 3 reductive cohomological invariants of all split semisimple groups of type $A$.

Keywords: cohomological invariants, simple algebras, semisimple groups.

Funding Agency Grant Number
National Science Foundation DMS #1160206
This work was supported by the NSF grant DMS no. 1160206.


DOI: https://doi.org/10.4213/im8473

Full text: PDF file (547 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2016, 80:5, 869–883

Bibliographic databases:

Document Type: Article
UDC: 512.552.33
MSC: 11E72, 12G05
Received: 12.11.2015
Revised: 19.01.2016

Citation: A. S. Merkur'ev, “Cohomological invariants of central simple algebras”, Izv. RAN. Ser. Mat., 80:5 (2016), 61–76; Izv. Math., 80:5 (2016), 869–883

Citation in format AMSBIB
\Bibitem{Mer16}
\by A.~S.~Merkur'ev
\paper Cohomological invariants of central simple algebras
\jour Izv. RAN. Ser. Mat.
\yr 2016
\vol 80
\issue 5
\pages 61--76
\mathnet{http://mi.mathnet.ru/izv8473}
\crossref{https://doi.org/10.4213/im8473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588805}
\zmath{https://zbmath.org/?q=an:1353.16007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..869M}
\elib{http://elibrary.ru/item.asp?id=27349854}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 5
\pages 869--883
\crossref{https://doi.org/10.1070/IM8473}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391093500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994756671}


Linking options:
  • http://mi.mathnet.ru/eng/izv8473
  • https://doi.org/10.4213/im8473
  • http://mi.mathnet.ru/eng/izv/v80/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Baek, R. Devyatov, K. Zainoulline, “The $K$-theory of versal flags and cohomological invariants of degree 3”, Doc. Math., 22 (2017), 1117–1148  mathscinet  zmath  isi
    2. A. S. Merkurjev, “Unramified degree three invariants for reductive groups of type A”, J. Algebra, 502 (2018), 49–60  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:158
    References:24
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019